Global Solvability and Simultaneously Approximable Vectors
Author: Petronilho G.
Source: Journal of Differential Equations, Volume 184, Number 1, September 2002 , pp. 48-61(14)
Publisher: Academic Press
We consider a class of sum of squares operators on a torus and we prove that global solvability is equivalent to an algebraic condition involving simultaneously approximable vectors. © 2002 Elsevier Science (USA).
Document Type: Research article
Affiliations: Departamento de Matemática, Rodovia Washington Luiz, Km 235, São Carlos, SP, 13565-905, Brasil
Publication date: 2002-09-01